TITLE

Asymptotic solutions of the Dirichlet problem for the heat equation with impulses

AUTHOR(S)
Matarazzo, G.
PUB. DATE
March 2006
SOURCE
Ukrainian Mathematical Journal;Mar2006, Vol. 58 Issue 3, p482
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We propose an algorithm for the construction of asymptotic expansions for solutions of the Dirichlet problem for the heat equation with impulses.
ACCESSION #
21303689

 

Related Articles

  • A Boundary Control Problem for a Nonlinear Parabolic Equation. Maksimov, V. I. // Differential Equations;Nov2003, Vol. 39 Issue 11, p1626 

    This article considers a robust control problem for a nonlinear parabolic system for the case in which the control and the perturbations occur both on the right-hand side of the equation and in the Dirichlet boundary conditions. The aim of the article is to describe a feedback boundary control...

  • New Formulation of the Transparent Boundary Conditions for the Parabolic Equation. Trofimov, M. Yu. // Technical Physics Letters;May2005, Vol. 31 Issue 5, p400 

    New approximate transparent boundary conditions for the nonstationary parabolic (Schrödinger) equation are derived using the method of multiple scales. © 2005 Pleiades Publishing, Inc.

  • A NOTE ON DIFFERENCE SCHEMES OF NONLOCAL BOUNDARY VALUE PROBLEMS FOR HYPERBOLIC-PARABOLIC EQUATIONS. Ashyralyev, Allaberen; Ozdemir, Yildirim // AIP Conference Proceedings;11/11/2010, Vol. 1309 Issue 1, p725 

    A numerical method is proposed for solving multi-dimensional hyperbolic-parabolic differential equations with the nonlocal boundary condition in t and Dirichlet condition in space variables. The first and second orders of accuracy difference schemes are presented. The stability estimates for the...

  • Continuous Dependence for the Pseudoparabolic Equation. Yaman, M.; Gür, Ş. // Boundary Value Problems;2010, Special section p1 

    We determine the continuous dependence of solution on the parameters in a Dirichlet-type initial-boundary value problem for the pseudoparabolic partial differential equation.

  • Solving Two --Dimensional Diffusion Equations with Nonlocal Boundary Conditions by a Special Class of Padé Approximants. Siddique, Mohammad // Journal of Systemics, Cybernetics & Informatics;2010, Vol. 8 Issue 4, p23 

    Parabolic partial differential equations with nonlocal boundary conditions arise in modeling of a wide range of important application areas such as chemical diffusion, thermoelasticity, heat conduction process, control theory and medicine science. In this paper, we present the implementation of...

  • A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems. Gaevskaya, A. V.; Repin, S. I. // Differential Equations;Jul2005, Vol. 41 Issue 7, p970 

    Reports on the construction of functional majorants for linear parabolic problems. Practical uses of the majorants; Numerical experiments illustrating the efficiency of the suggested estimates; Difference of the suggested method from traditional numerical methods for solving initial-boundary...

  • Stable difference schemes for certain parabolic equations. Afanas'eva, N.; Vabishchevich, P. // Computational Mathematics & Mathematical Physics;Jul2014, Vol. 54 Issue 7, p1159 

    In some applications, boundary value problems for second-order parabolic equations with a special nonself-adjoint operator have to be solved approximately. The operator of such a problem is a weighted sum of self-adjoint elliptic operators. Unconditionally stable two-level schemes are...

  • Existence and Uniqueness of Generalized Solutions to a Telegraph Equation with an Integral Boundary Condition via Galerkin's Method. Guezane-Lakoud, Assia; Dabas, Jaydev; Bahuguna, Dhirendra // International Journal of Mathematics & Mathematical Sciences;2011, p1 

    We consider a telegraph equation with nonlocal boundary conditions, and using the application of Galerkin's method we established the existence and uniqueness of a generalized solution.

  • OUTPUT-FEEDBACK STABILIZATION AND CONTROL OPTIMIZATION FOR PARABOLIC EQUATIONS WITH NEUMANN BOUNDARY CONTROL. ELHARFI, ABDELHADI // Electronic Journal of Differential Equations;2011, Vol. 2011, Special section p1 

    Both of feedback stabilization and optimal control problems are analyzed for a parabolic partial differential equation with Neumann boundary control. This PDE serves as a model of heat exchangers in a conducting rod. First, we explicitly construct an output-feedback operator which exponentially...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics